Same, I don’t feel like its painful, and it does seem to be helping my skin but i’m still a little worried. LINK: https://www.youtube.com/watch?v=lMtaffTLK3I&t=146s. Are u using any other new product? Are my cheeks just super sensative or something? ), Niacinamide is quite drying so that could be it? Used it for a long period but wasn't sure if it was doing much, so swapped to Buffet (the newer one). I was too embarrassed to leave the house and I became depressed. I've used The Ordinary Niacinamide + Zinc as well as a La Roche Posay lotion containing Niacinamide and both made my skin tingle and flush with severe clustered redness! Hey did you break out when you first started using it? Thanks guys! Had you patch tested the product before you put it on your face? It is quite uncomfortable, wouldn’t say painful just uncomfortable. It's not a burning sensation, my skin doesn't seem to hate it because I know what that feels like, and I've definitely noticed that my skin doesn't look as dry in the morning...I don't have sensitive skin and I've never had an adjustment period like this before. I started using TO’s Niacinamide 10% + Zinc and the 1st - 3rd time I applied it, there was a bit of that tingling sensation. So do I have to wait for a while if I’m using skincare with LAA and also with niacinamide? Bc from my experience this isn’t happened at all and I’ve been using it for about a month now and I’m not sure if it’s normal for u to feel the tingling on ur skin:(. As to 5 days ago, I've been using retinol 1% daily but the stinging when I added Niacinamide yesterday was terrible (although short-lived). The Ordinary Niacinamide 10% + Zinc 1% is one of the best-selling skincare products from The Ordinary on Adore Beauty and with its many benefits, it's not surprising as to why.However, like all products from The Ordinary, it doesn't have the most obvious name, so it may be confusing as to what it actually is and who it is best for.. The Ordinary Niacinamide 10% + Zinc 1% is one of the best-selling skincare products from The Ordinary on Adore Beauty and with its many benefits, it's not surprising as to why.However, like all products from The Ordinary, it doesn't have the most obvious name, so it may be confusing as to what it actually is and who it is best for.. I've never experienced this before, and I've heard so much about the benefits of niacinamide and how "friendly" an ingredient it is. I really rate niacinamide. It stung more than the TO Glycolic acid (which did sting too but not as much as TO Niacinamide and no I didnt use both at the same time, tested both months apart). I think I'll use up the bottle I have now, and if the sensation does not go away by the time I finish it I'll try switching to lower concentration. Literally tonight is my 5th night and having the same exact issue. Please report it! Also your skin could be purging. It looks thick but the second you rub it in it turns into a water like consistency. Hi! I am a bot, and this action was performed automatically. Vì là serum nên sau khi tẩy trang, sửa mặt, toner thì các cậu có thể dùng em nó rồi. So i’ve been using the niacinamide serum for maybe 2 weeks? I use the Belif true cream moisturizing bomb prettty immediately after the serum, (though I don’t think the tingling is due to any mixing because the sensation begins right when I apply the serum and spread it. I was still using it even though it irritated my skin and it would really sting. I started using the niacinamide serum about 4 drops only at night for the past 3 nights. I only recently got more "serious" about skincare and I have a variety of new products in my array, but I'm fairly sure it's the niacinamide since the tingling sensation clearly begins when I apply that on my face just like OP reported. Yeah it can sting a bit because it is a suspended form. The foaming doesn’t happen to me, I just quickly spread it across my face and then i leave it alone since some people said they got pilling when they rubbed too much. I just exfoliated a night ago using the AHA/BHA peel so, this would explain why some areas on my face are tingling. I’m using 10% Niacinamide + 1% Zinc, 23% Vitamin C Suspension, Buffet and Lactic Acid 10%. It's a lower dose of niacinamide which is definitely much milder than TOs. I've never even had that reaction from using adapalene. That means, if you use any of these 4 products from The Ordinary, you’re best to keep them separate from The Ordinary’s Niacinamide 10% + Zinc 1%; Vitamin C Suspension 23% + HA Spheres 2%; Vitamin C Suspension 30% in Silicone; 100% L-Ascorbic Acid Powder; Ascorbic Acid 8% + Alpha Arbutin 2%; Simple eh – now you have the mixing thing sorted. For me I might still feel some tingling/irritation even when I wake up. Niacinamida 10% + zinc 1% The Ordinary, 30 ml, Deciem  Niacinamida (Vitamina B3) este indicată în reducerea petelor de pe piele și a congestie. Should I resume using one of them and see it out and hope the side effects subside? First effect of using The Ordinary AHA Peeling Solution . I kept using it because it was everyone's holy grail and because niacinamide is supposed to be so mild and works for everyone. I couldn't use the any cerave products but you could try Good Molecules brightening toner if you're still looking for a niacinamide product! By the way, the niacinamide when slightly massaged into the skin just after you applied it, does it start to get just a bit white and foamy, not like soap foamy but just a slight foam? I washed off with luke warm water . As it's water soluble, it gets rid of the gritty texture, it applies smoother and there is less stinging.